# SDR UPS99231077

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL LEFT SIDEWALL PRESSURE WEB CRACKED AT BS259.5, WL190 (TWO INCHES BELOW CEILING).  CRACK VERIFIED PER NDT PART 6, 51-00-00 HFEC.  STOP DRILLED CRACKS ON  SIDEWALL PRESSURE WEB.  CUT-OUT DAMAGED AREA AT NOSE WHEEL WELL LEFT SIDE WALL BS 259.5, WL190.  INSTALLED DOUBLER REPAIR AS PER B727 SRM  51-40-2 FIG 1.  MATERIAL USED 7075-T6, 0.040, 6 BY 4.5.
